Bp

Hi there.   Recently had chemo for lung cancer.  Coped pretty well mostly but did feel awful on day 4, 5 and 6 after.   On a couple of occasions i became very light headed and actually fainted twice.   I took my bp and found it to be very low 60/30!  I lay with feet elevated for a couple of hours and felt better.    My question is could dehydration cause thisvto happen.   I had great trouble drinking and had to force myself.  Everything tasted awful even water and had no desire to drink.     I did try everything available to get fluid in but it was difficult.    Could not cope wirh being taken into hospital so did not call anyone but wonder if dehydration could have been the cause in case i need more chemo at some point.  Thanks Fay 

  • Hi Fay777

    Thank you for your question. Unfortunately our Ask a Nurse session is temporarily closed.

    We have a dedicated team of Cancer Information Nurses on our Macmillan Support Line who would be better placed to help with your questions about dehydration. You can call to speak to a nurse free on 0808 808 00 00, between 8am and 8pm, and they are here 7 days a week. Please do give them a call. Another option is to write to us using this form, and a nurse will reply to you directly within 2 working days. If you are concerned about changes to your condition, new or worsening symptoms, please contact your GP, hospital team, or call the NHS on 111 tonight. 

    If you have any questions about the above, please don't hesitate to get in touch with us here on the Community team by emailing community@macmillan.org.uk

    Kindest regards,

    Macmillan's Community team